Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66788
Title: Smoothing power penalty method for nonlinear complementarity problems
Authors: Tian, BS
Yang, XQ 
Keywords: Nonlinear complementarity problem
L(1)-penalty method
Smoothing penalty method
Exponential convergence rate
Smoothing Newton method
Issue Date: 2016
Publisher: Yokohama Publishers
Source: Pacific journal of optimization, Apr. 2016, v. 12, no. 2, p. 461-484 How to cite?
Journal: Pacific journal of optimization 
URI: http://hdl.handle.net/10397/66788
ISSN: 1348-9151
EISSN: 1349-8169
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

41
Last Week
1
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.